# SDR 1060530035B

- Difficulty date: June 26, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 22,933 hours, 33,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11443010653
- Condition: Worn
- Location: Bs 309
- Part time: 22,933 hours, 33,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT SEAT TRACK WORN.  MAINTENANCE REPAIRED THE SEAT TRACK IAW RAYTHEON FR-CO-01364 REV 1.
